... couldn't find it so I made her throw up would I see it in her throw up? What should i do?
I hope by now that you have gotten medical help for your daughter. Sorry no one answered this sooner. The best thing to do in this situation is to call poison control first, before you induce vomiting. Poison control number for the US is 1-800-222-1222. If you have small children, you should keep this number posted somewhere easily accessible, like the fridge door or near the landline phone or program it into your cell phone. You want to call them first because inducing vomiting is not always what you want to do, unless they tell you to. Sometimes they will ask if you have ipecac syrup available to give the child to help induce vomiting. This works better than trying to stick your finger in their throat-you could hurt a childs throat trying to induce vomiting this way. Ipecac syrup is available at most pahrmacies but again, dont give to a child unless poison control recommends you do so. And as always KEEP ALL MEDICATIONS OUT OF THE REACH OF CHILDREN!!! I hope your daughter is ok now! It is a scary situation, I know! I have been there too, as well as many parents. In spite of our best efforts accidents can occur.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Aug 2010 • 2 answers
My daughter has started taking the Adderall xr 15mg and she said that the first one made her really?
Posted 26 Apr 2012 • 1 answer
Posted 17 Jun 2014 • 1 answer
Posted 2 Dec 2014 • 1 answer
Posted 10 Mar 2017 • 1 answer